Doctor insights on:
Why Do Antibiotics Make Me Constipated
See below: All oral antibiotics (and IV too) can kill good and bad bacteria in the gut as a side effect as they are in the body and thus change the environment in the gut which can cause loose stools and diarrhea. Replacement of good bacteria (probiotics) can help alleviate some of these symptoms. ...Read more
Many reasons: Antibiotics can cause diarrhea because they kill the good bacterial flora in the colon. Some patients will take probiotics to help recolonize with good bacteria. However, antibiotics can also cause another bacteria clostridium difficile to grow. This bacteria can cause diarrhea on its own. If you develop increased abdominal pain or GI bleeding while on antibiotics, you should see a doctor. ...Read moreSee 2 more doctor answers
Possible: But what antibiotics are you talking about. Several may give some takers upper GI issues, some may alter intestinal bacterial flora and create problems in that fashion. Tell us what drugs you are referring to. ...Read more
Power of probiotics: Antibiotic use is usually associated with eliminating "good bacteria" dr your colon which then may promote overgrowth of other opportunistic bacteria. These produce gas as they consume micronutrients in the colonic lumen. The easy solution us to take probiotics along with antibiotics and also take antibiotics judiciously only if there're is a true evidence of a bacterial infection as indicated ...Read more
Abx and thirst: That is an interesting quesiton. I have not known of abx to cause increased thirst. Have never had patients tell me this. Makes me wonder if something else is going on. Have you been screened for diabetes? Might want to discuss this quesiton with your healthcare provider. ...Read more
What will herpes do to my body? :/ will it make me sick? Make me tired? Want to vomit? Just sick feeling?
U take antibiotic ?: Because u need it , u can't be allergic to all medication , and if u really can't take oral medication , u can take injection. ...Read more
Side effects: Antibiotics can irritate the lining of your digestive tract. They also can kill the healthy bacteria in your intestines that keep everything in balance, leading to diarrhea and yeast infections. That's why it's important to only take antibiotics when they are medically indicated (i.e. For bacterial infections and not for viruses), and to take them correctly and finish the full course when you do. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why do antibiotics make me nauseous?
- Do antibiotics make you constipated?
- Why do antibiotics cause me digestive problems?
- Ask a doctor a question free online
- Why do my vitamins make me nauseous?
- Why do some antihistamines make me drowsy?
- Why do carrots make me hiccup?
- Why do probiotics make me sick?
- Talk to a infectious disease specialist online